# SDR R7MA714132490

- Difficulty date: September 19, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: IPT20RT1100080G
- Part serial: 62351347
- Condition: Inoperative
- Location: Xmsn Pressure
- Part time: 131 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER INOPERATIVE.  TRANSMISSION GAUGE INDICATES (0).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
